# SDR AWXA200601847

- Difficulty date: October 18, 2006
- Submitted: November 2, 2006
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 20,224 hours, 7,630 cycles
- Engine: Iae V2524A5
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rudder
- Component: Rudder
- Component part number: D55471100022
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - BC-4 CHECK -NR 5950024, DELAMINATION FOUND ON RUDDER RT SIDE PANEL, ABOVE BR 7 NEXT TO FASTENER ROW (FASTENER NR 31),  DELAMINATED AREA APROX 81/4 X 5.0 INCHES.  REPAIRED RUDDER RT SIDE PANEL ABOVE BR 7 IAW A319 SRM  55-41-00 PAR 9Q(9).
